# SDR NACA2024050800002

- Difficulty date: May 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- Engine: Pwa PW4062
- Engine time: 4,653 hours, 1,487 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Switch
- Part number: GBC20087
- Part serial: 9936585
- Condition: Failed
- Location: Barometric
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BAROMETRIC SWITCH S495 MALFUNCTION. REMOVED AND REPLACED #2 ENG BAROMETRIC SWITCH S495 AS PER AMM 75-23-04. PART IS UNKNOWN TO TRAX.
